Hi. I am hypothyroid (I have my thyroid but it's simply not working for some reason). I was put on Levothyroxine when I was diagnosed, that was 9 years ago. After listening blindly to my doctor for 6 years I had enough and decided to get myself out of the misery. I first tried with NDT listening to all the wonderful stories about it. I was taking it for 8-9 months and realized that in my case it was not "wonderful" at all. But I didn't give up on my wish to get better. I went back to Levo, but the lower dose and I added T3. After a while a big change started for me - for the better of course. So, basically I am fine now. But there is one thing that is on my mind all this time. Before I was diagnosed and while on Levo alone and later on NDT I was fainting quite often, that at the end I was put on Lamictal (medication for epilepsy). This all stopped since I am feeling better on my T3 so I even stopped taking Lamictal on my own. I don't faint anymore. Now I am wondering was this all because I was not properly treated for being hypo, or there is no connection since I don't see other hypo people mentioning that they had this as one of the symptoms? If anyone experienced something similar would be nice to finally know the answer. Thanks.
Last edited by Sofitel
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.